# SDR DLM90050342

- Difficulty date: June 27, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 28,613 hours, 14,958 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Control Unit
- Part number: 34B1353
- Part serial: 103
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

MOMENTARY POWER INTERRUPTION INFLT. EMERGENCY LTS FLICKER. INSTS FLICKER. HAPPENED IMMEDIATELY AFTER T/O AND TWO MORE TIMES IN CLIMBOUT.  APU STARTED AS PRECAUTION.  NO EPCU FAULTS, VSCF FANS TEST OK.  REPLACED EPCU PER MM, NEEDS FUNCTIONAL TEST TASK 24-21-03-720-801.  C/W FUNCTIONAL CHECK OF EPCU/ELECT SYSTEM PER M/M, ALL INDICATION AND OPERATION NORMAL.
